# SDR CALA2013100991904

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-3 CABLE LOOSE AT GENERATOR CONNECTION.  R & R APU GENERATOR & OPERATIONS CHECKED GOOD IAW UAL B767 AMM 24-21-01 OIL LEVEL GOOD ON APU.
